# SDR HNAA023121900480

- Difficulty date: November 4, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007129 : NO REPAIR INFO FOUND FOR INT DOUBLER REPAIR FR 74-75 STR 10R-11R.  RE-ACCOMPLISHED INTERIOR DOUBLER REPAIR AT FR. 74-75, STRG. 10R-11R IAW ETD2023-145-029756 AND PIEDMONT EO1-53-23-0443.
